# SDR CA970807043

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2700 · Flight Control System
- Part: Cyclic
- Condition: Binding
- Location: Vertical Tunnel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ABNORMAL CYCLIC CONTROL NOTED BY PILOT.   THROTTLE CABLE IN VERTICAL TUNNEL BINDING ON CONTROL TUBES WHEN CYCLIC MOVED TO EXTREME POSITIONS.
